# SDR DHL200436311

- Difficulty date: December 5, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Auto Brake Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON REJECT, AUTO BRAKES DIDN'T ENGAGE UNTIL BRAKES APPLIED WITH PEDALS.  ALSO, DID NOT DISENGAGE WITH PEDAL PRESSURE.  DEFERRED AUTO BRAKES AS PER MEL 32-42-07.  CAT "C".  TRANSFERED TO DMI  LOG.  CONTROL NR 18696 EMP 8662.
